# SDR ASAA2018060324912

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,566 hours, 12,366 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Lt  Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TEMP PROBE LIGHT ILLUMINATED.  ACFT GROUNDED.  CONFIRMED THE FAULT.  R & R THE TEMP PROBE IAW AMM 34-21-06. OPS CHECKED GOOD.
